# SDR DALA2019092205481

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 17,458 hours, 6,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3828 - ATO - AT 80 KNOTS DUE TO L1 FORWARD DOOR WARNING INDICATION. CORRECTIVE ACTION: SOFT DOOR UNLATCH ADJUSTMENT PERFORMED. (6207376)
